# SDR DALA13065306713

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 45,210 hours, 16,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 610-650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 610 - 650 BETWEEN S16-18L.  REPAIRED IAW SRM 51-40-02, 51-20-01, 51-40-08, AMM 25-21-05, 401, SB757-53 A0092, REV SECT B, PART 1 & PART 2, & ERA 520-329-14, REV. O.
